# SDR UALA2011072803888

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 21,113 hours, 57,126 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1071
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP, FLIGHT DIVERTED.  REPLACED RADAR R-T. OPS NORMAL.
